MathSciNet Relay Station
MathSciNet bibliographic data
MR2079642 39A10 (39A20)
Stević, Stevo A note on periodic character of a difference equation. J. Difference Equ. Appl. 10 (2004), no. 10, 929–932.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement